# SDR 20010430AP004

- Difficulty date: March 16, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 19, POSITIONED ON LRD DURING ENGINE AND FIREWALL FIRE TEST THE FIRE HORN JUST CHIRPS.  REMOVED AND REPLACED FIRE WARNING BELL CUT OUT SWITCH.  SYSTEM OPERATES NORMAL.  (M)
